# SDR DALA2025090206471

- Difficulty date: September 1, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N3767
- Make and model: Boeing 737832
- Aircraft serial: 30821
- Aircraft time: 75,789 hours, 28,740 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1176216) CORROSION ON INTERCOSTAL STA 500F TO 500G BTW STRINGER 25L AT FWD CARGO COMPARTMENT. INTERCOSTAL STA 500F TO 500G BTW STRINGER 25L AT FWD CARGO COMPARTMENT WAS REPLACED AND REPAIRED PER B737-800 SRM 53-30-53-2R-PROCEDURE 1- REPAIR 1.
